English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Birkhoff type decompositions and the Baker-Campbell-Hausdorff recursion

MPS-Authors
/persons/resource/persons235194

Ebrahimi-Fard,  Kurusch
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235379

Guo,  Li
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ebrahimi-Fard, K., Guo, L., & Manchon, D. (2006). Birkhoff type decompositions and the Baker-Campbell-Hausdorff recursion. Communications in Mathematical Physics, 267(3), 821-845. doi:10.1007/s00220-006-0080-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C69-6
Abstract
There is no abstract available